The asymmetric simple exclusion model with multiple shocks
Annales de l'I.H.P. Probabilités et statistiques, Volume 36 (2000) no. 2, p. 109-126
@article{AIHPB_2000__36_2_109_0,
     author = {Ferrari, Pablo A. and Fontes, Luiz Renato G. and Vares, M. E.},
     title = {The asymmetric simple exclusion model with multiple shocks},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {36},
     number = {2},
     year = {2000},
     pages = {109-126},
     zbl = {0971.60099},
     mrnumber = {1751654},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2000__36_2_109_0}
}
Ferrari, P. A.; Fontes, L. R. G.; Vares, M. E. The asymmetric simple exclusion model with multiple shocks. Annales de l'I.H.P. Probabilités et statistiques, Volume 36 (2000) no. 2, pp. 109-126. http://www.numdam.org/item/AIHPB_2000__36_2_109_0/

[1] Andjel E.D., Bramson M., Liggett T.M., Shocks in the asymmetric simple exclusion process, Probab. Theor. Related Fields 78 (1988) 231-247. | MR 945111 | Zbl 0632.60107

[2] Andjel E.D., Vares M.E., Hydrodynamic equations for attractive particle systems on Z, J. Stat. Phys. 47 (1987) 265-288. | MR 892931 | Zbl 0685.58043

[3] Daley D., Vere-Jones D.J., An Introduction to the Theory of Point Processes, Springer, Berlin, 1988. | MR 950166 | Zbl 0657.60069

[4] De Masi A., Kipnis C., Presutti E., Saada E., Microscopic structure at the shock in the asymmetric simple exclusion, Stochastics 27 (1988) 151-165. | MR 1008228 | Zbl 0679.60094

[5] Ferrari P.A., Shock fluctuations in asymmetric simple exclusion, Probab. Theor. Related Fields 91 (1992) 81-101. | MR 1142763 | Zbl 0744.60117

[6] Ferrari P.A., Fontes L.R.G., Shock fluctuations for the asymmetric simple exclusion process, Probab. Theory Related Fields 99 (1994) 305-319. | MR 1278887 | Zbl 0801.60094

[7] Ferrari P.A., Kipnis C., Saada E., Microscopic structure of travelling waves in the asymmetric simple exclusion process, Ann. Probab. 19 (1) (1991) 226-244. | MR 1085334 | Zbl 0725.60113

[8] Landim C., Conservation of local equilibrium for attractive particle systems on Zd, Ann. Probab. (1992). | Zbl 0798.60085

[9] Liggett T.M., Coupling the simple exclusion process, Ann. Probab. 4 (1976) 339- 356. | MR 418291 | Zbl 0339.60091

[10] Liggett T.M., Interacting Particle Systems, Springer, Berlin, 1985. | MR 776231 | Zbl 0559.60078

[11] Rezakhanlou H., Hydrodynamic limit for attractive particle systems on Zd, Comm. Math. Phys. 140 (1990) 417-448. | Zbl 0738.60098

[12] Spitzer F., Interaction of Markov processes, Adv. Math. 5 (1970) 246-290. | MR 268959 | Zbl 0312.60060

[13] Wick D., A dynamical phase transition in an infinite particle system, J. Stat. Phys. 38 (1985) 1015-1025. | MR 802566 | Zbl 0625.76080